Alert archive / Utah / Wind Advisories in 2022
Wind Advisory 35, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Oct 14, 2022, 9:25 PM MDT for 5 counties in Utah. It took effect at Oct 15, 2022, 7:00 PM MDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2022, 9:25 PM MDT (03:25 UTC)
- In effect from
- Oct 15, 2022, 7:00 PM MDT
- Expired
- Oct 16, 2022, 10:00 AM MDT
- In force
- 15 hr
- Issued by
- NWS Salt Lake City, UT
Counties Box Elder County, UT, Cache County, UT, Davis County, UT, Salt Lake County, UT, Weber County, UT
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 3.4 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3392 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
986 WWUS75 KSLC 150325 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 925 PM MDT Fri Oct 14 2022 UTZ103-104-107-151430- /O.NEW.KSLC.WI.Y.0035.221016T0100Z-221016T1600Z/ Eastern Box Elder County-Northern Wasatch Front- Cache Valley/Utah Portion- Including the cities of Brigham City, Snowville, Ogden, Bountiful, Logan, and Smithfield 925 PM MDT Fri Oct 14 2022 ...WIND ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 10 AM MDT SUNDAY... * WHAT...East winds 20 to 30 mph with gusts to 55 mph near Logan Canyon, Box Elder Canyon, and eastern portions of Weber and Davis County from South Ogden to Bountiful including Kaysville, Farmington and Centerville. East winds 15 to 25 mph with gusts to 45 mph elsewhere. * WHERE...Eastern Box Elder County, Northern Wasatch Front and Cache Valley/Utah Portion. * WHEN...From 7 PM Saturday to 10 AM MDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Strong crosswinds will be possible on I-15, US-89 and the Legacy Parkway in Weber and Davis Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
6 follow-up statements
163 WWUS75 KSLC 151023 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 423 AM MDT Sat Oct 15 2022 UTZ103-104-107-152230- /O.CON.KSLC.WI.Y.0035.221016T0100Z-221016T1600Z/ Eastern Box Elder County-Northern Wasatch Front- Cache Valley/Utah Portion- Including the cities of Brigham City, Snowville, Ogden, Bountiful, Logan, and Smithfield 423 AM MDT Sat Oct 15 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM MDT SUNDAY... * WHAT...East winds 20 to 30 mph with gusts to 55 mph near Logan Canyon, Box Elder Canyon, and eastern portions of Weber and Davis County from South Ogden to Bountiful including Kaysville, Farmington and Centerville. East winds 15 to 25 mph with gusts to 45 mph elsewhere. * WHERE...Eastern Box Elder County, Northern Wasatch Front and Cache Valley/Utah Portion. * WHEN...From 7 PM this evening to 10 AM MDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Strong crosswinds will be possible on I-15, US-89 and the Legacy Parkway in Weber and Davis Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
543 WWUS75 KSLC 152115 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 315 PM MDT Sat Oct 15 2022 UTZ103-104-107-161530- /O.CON.KSLC.WI.Y.0035.221016T0100Z-221016T1600Z/ Eastern Box Elder County-Northern Wasatch Front- Cache Valley/Utah Portion- Including the cities of Brigham City, Snowville, Ogden, Bountiful, Logan, and Smithfield 315 PM MDT Sat Oct 15 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM MDT SUNDAY... * WHAT...East winds 20 to 30 mph with gusts to 55 mph near Logan Canyon, Box Elder Canyon, and eastern portions of Weber and Davis County from South Ogden to Bountiful including Kaysville, Farmington and Centerville. East winds 15 to 25 mph with gusts to 45 mph elsewhere. * WHERE...Eastern Box Elder County, Northern Wasatch Front and Cache Valley/Utah Portion. * WHEN...From 7 PM this evening to 10 AM MDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Strong crosswinds will be possible on I-15, US-89 and the Legacy Parkway in Weber and Davis Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
478 WWUS75 KSLC 160732 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 132 AM MDT Sun Oct 16 2022 UTZ105-161545- /O.EXA.KSLC.WI.Y.0035.000000T0000Z-221016T1600Z/ Salt Lake Valley- Including the cities of Salt Lake City, West Jordan, and Sandy 132 AM MDT Sun Oct 16 2022 ...WIND ADVISORY IN EFFECT UNTIL 10 AM MDT THIS MORNING... * WHAT...East winds 20 to 30 mph with gusts to 50 mph across eastern Salt Lake County including the Avenues, the area near the University of Utah, Millcreek and other communities near Emigration, Parleys, and Millcreek Canyons. * WHERE...Salt Lake Valley. * WHEN...Until 10 AM MDT this morning. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ103-104-107-161545- /O.CON.KSLC.WI.Y.0035.000000T0000Z-221016T1600Z/ Eastern Box Elder County-Northern Wasatch Front- Cache Valley/Utah Portion- Including the cities of Brigham City, Snowville, Ogden, Bountiful, Logan, and Smithfield 132 AM MDT Sun Oct 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING... * WHAT...East winds 25 to 35 mph with gusts to 55 mph near Logan Canyon, Box Elder Canyon, and eastern portions of Weber and Davis County from South Ogden to Bountiful including Kaysville, Farmington and Centerville. East winds 15 to 25 mph with gusts to 45 mph elsewhere. * WHERE...Eastern Box Elder County, Northern Wasatch Front and Cache Valley/Utah Portion. * WHEN...Until 10 AM MDT this morning. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Strong crosswinds will be possible on I-15, US-89 and the Legacy Parkway in Weber and Davis Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
226 WWUS75 KSLC 160755 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 155 AM MDT Sun Oct 16 2022 UTZ118-162300- /O.NEW.KSLC.HZ.W.0009.221017T0400Z-221017T1600Z/ Sanpete Valley- Including the cities of Manti, Ephraim, and Mt Pleasant 155 AM MDT Sun Oct 16 2022 ...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM MDT MONDAY... * WHAT...Sub-freezing temperatures as low as 27 expected. * WHERE...Sanpete Valley, particularly between Moroni and Manti. * WHEN...From 10 PM this evening to 10 AM MDT Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ UTZ103-104-107-161600- /O.CON.KSLC.WI.Y.0035.000000T0000Z-221016T1600Z/ Eastern Box Elder County-Northern Wasatch Front- Cache Valley/Utah Portion- Including the cities of Brigham City, Snowville, Ogden, Bountiful, Logan, and Smithfield 155 AM MDT Sun Oct 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING... * WHAT...East winds 25 to 35 mph with gusts to 55 mph near Logan Canyon, Box Elder Canyon, and eastern portions of Weber and Davis County from South Ogden to Bountiful including Kaysville, Farmington and Centerville. East winds 15 to 25 mph with gusts to 45 mph elsewhere. * WHERE...Eastern Box Elder County, Northern Wasatch Front and Cache Valley/Utah Portion. * WHEN...Until 10 AM MDT this morning. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Strong crosswinds will be possible on I-15, US-89 and the Legacy Parkway in Weber and Davis Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ105-161600- /O.CON.KSLC.WI.Y.0035.000000T0000Z-221016T1600Z/ Salt Lake Valley- Including the cities of Salt Lake City, West Jordan, and Sandy 155 AM MDT Sun Oct 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING... * WHAT...East winds 20 to 30 mph with gusts to 50 mph across eastern Salt Lake County including the Avenues, the area near the University of Utah, Millcreek and other communities near Emigration, Parleys, and Millcreek Canyons. * WHERE...Salt Lake Valley. * WHEN...Until 10 AM MDT this morning. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
476 WWUS75 KSLC 160826 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 226 AM MDT Sun Oct 16 2022 UTZ104-161600- /O.UPG.KSLC.WI.Y.0035.000000T0000Z-221016T1600Z/ /O.NEW.KSLC.HW.W.0013.221016T0826Z-221016T1600Z/ Northern Wasatch Front- Including the cities of Ogden and Bountiful 226 AM MDT Sun Oct 16 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM MDT THIS MORNING... * WHAT...East winds 35 to 45 mph with gusts up to 65 mph from Kaysville to Bountiful, 25 to 35 mph with gusts up to 55 mph elsewhere. * WHERE...Northern Wasatch Front. * WHEN...Until 10 AM MDT this morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. Strong crosswinds will be possible on I-15, US-89 and the Legacy Parkway in Weber and Davis Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ UTZ118-161630- /O.CON.KSLC.HZ.W.0009.221017T0400Z-221017T1600Z/ Sanpete Valley- Including the cities of Manti, Ephraim, and Mt Pleasant 226 AM MDT Sun Oct 16 2022 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM MDT MONDAY... * WHAT...Sub-freezing temperatures as low as 27 expected. * WHERE...Sanpete Valley, particularly between Moroni and Manti. * WHEN...From 10 PM this evening to 10 AM MDT Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ UTZ103-107-161600- /O.CON.KSLC.WI.Y.0035.000000T0000Z-221016T1600Z/ Eastern Box Elder County-Cache Valley/Utah Portion- Including the cities of Brigham City, Snowville, Logan, and Smithfield 226 AM MDT Sun Oct 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING... * WHAT...East winds 20 to 30 mph with gusts to 50 mph. * WHERE...Eastern Box Elder County and Cache Valley/Utah Portion. * WHEN...Until 10 AM MDT this morning. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ105-161600- /O.CON.KSLC.WI.Y.0035.000000T0000Z-221016T1600Z/ Salt Lake Valley- Including the cities of Salt Lake City, West Jordan, and Sandy 226 AM MDT Sun Oct 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING... * WHAT...East winds 20 to 30 mph with gusts to 50 mph across eastern Salt Lake County including the Avenues, the area near the University of Utah, Millcreek and other communities near Emigration, Parleys, and Millcreek Canyons. * WHERE...Salt Lake Valley. * WHEN...Until 10 AM MDT this morning. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
391 WWUS75 KSLC 161600 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1000 AM MDT Sun Oct 16 2022 UTZ104-161800- /O.EXP.KSLC.HW.W.0013.000000T0000Z-221016T1600Z/ /O.NEW.KSLC.WI.Y.0036.221016T1600Z-221016T1800Z/ Northern Wasatch Front- Including the cities of Ogden and Bountiful 1000 AM MDT Sun Oct 16 2022 ...WIND ADVISORY IN EFFECT UNTIL NOON MDT TODAY... ...HIGH WIND WARNING WILL EXPIRE AT 10 AM MDT THIS MORNING... * WHAT...Localized east winds 25 to 35 mph with gusts up to 57 mph near Farmington Canyon. Elsewhere, east winds 15-20 mph with gusts to around 35 mph near other east to west oriented canyons. * WHERE...Northern Wasatch Front. * WHEN...Until noon MDT today. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ103-107-161700- /O.EXP.KSLC.WI.Y.0035.000000T0000Z-221016T1600Z/ Eastern Box Elder County-Cache Valley/Utah Portion- Including the cities of Brigham City, Snowville, Logan, and Smithfield 1000 AM MDT Sun Oct 16 2022 ...WIND ADVISORY WILL EXPIRE AT 10 AM MDT THIS MORNING... Observed wind gusts this morning have dropped below advisory criteria. Gusts up to 25 to 30 mph may sill be possible near canyon areas through about noon, decreasing thereafter. $$ UTZ105-161700- /O.EXP.KSLC.WI.Y.0035.000000T0000Z-221016T1600Z/ Salt Lake Valley- Including the cities of Salt Lake City, West Jordan, and Sandy 1000 AM MDT Sun Oct 16 2022 ...WIND ADVISORY WILL EXPIRE AT 10 AM MDT THIS MORNING... Wind gusts this morning have dropped below advisory criteria, however, strong winds with gusts in excess of 30 mph will continue through about noon, decreasing through the remainder of the afternoon. $$ UTZ118-170000- /O.CON.KSLC.HZ.W.0009.221017T0400Z-221017T1600Z/ Sanpete Valley- Including the cities of Manti, Ephraim, and Mt Pleasant 1000 AM MDT Sun Oct 16 2022 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM MDT MONDAY... * WHAT...Sub-freezing temperatures as low as 27 expected. * WHERE...Sanpete Valley, particularly between Moroni and Manti. * WHEN...From 10 PM this evening to 10 AM MDT Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Oct 14, 4:11 PM MDT, 5 hours 14 minutes earlier.
Area forecast discussion, Oct 14, 4:11 PM MDT, 5 hours 14 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 411 PM MDT Fri Oct 14 2022 .SYNOPSIS...High pressure will keep mild and mostly dry conditions over Utah and southwest Wyoming over the next several days. Easterly winds could lead to gusty conditions near canyons across northern Utah Saturday night-Sunday morning. A few showers are possible over southern Utah Sunday into Monday. && .SHORT TERM (through 12Z/6AM Sunday)...This afternoon's satellite analysis depicts a highly amplified ridge offshore of the PacNW region, a broad trough to the east of Utah, and a cutoff low feature offshore of southern California; a weather pattern that has been nearly stationary over the past several days. Good news is that this pattern will begin to change starting tomorrow, but the bad news is that very minimal change in temperatures and/ or precipitation trends will be seen across the area through at least Sunday morning. An upstream disturbance over the coastal range of British Columbia will continue to progress southeastward and attempt to reconnect with the mean trough over the eastern half of northern North America. At the same time, the aforementioned cutoff low off the SoCal coast will begin to meander inland, influencing changes to the broader synoptic flow pattern. The resultant weak shortwave created by the disturbance in western Canada will likely phase with the cutoff system to our south, helping to progress a weakening trough axis across the northern half of Utah. While this northern system will become largely sheared apart as it moves into our CWA, the associated cold frontal boundary will creep into southwestern Wyoming and portions of northeastern Utah. While the front does not appear to be strong by any means, the 700mb airmass will cool by ~5C in Uinta County. This cooling is only expected to bring about a 5-7 degree decrease in surface temperatures in southwestern Wyoming. The more important aspect of this forecast will be the easterly component in the wind field combined with the density differences with the airmass that will be in place over Wyoming compared to the one in Utah. With higher pressure filling in behind the frontal boundary scraping through Wyoming tomorrow, an east-west oriented surface pressure boundary will establish from southwestern Wyoming and into northern Utah. This surface gradient combined with the additional temperature gradient will potentially help drive stronger easterly winds, both in Uinta County, WY and within the east-west oriented canyons of northern Utah. Current guidance shows no support of a critical layer above the mountain crest level, which largely gets rid of the possibility of widespread downsloping winds. However, NAMNest surface wind guidance is showing a significant spike in wind speeds during the overnight period from Saturday into Sunday across all east-west oriented canyons in northern Utah. Once we get more high-res guidance model runs into the Saturday night / Sunday morning time range we'll have a much better idea of the potential intensity of this event... but we can at least start to narrow in on the strong potential for a canyon wind event. .LONG TERM (after 12Z/6AM Sunday)...With a highly amplified trough positioned over the region we look to keep mostly calm conditions over the CWA through the extended period. Subsidence overhead will keep clear skies across Utah and SW Wyoming, driving slightly warmer than normal temperatures with mid 70s along the Wasatch Front and some areas near Washington County creeping into the low and mid 80s. To start the extended we see a highly amplified ridge sitting overhead dominating the region with mostly calm and dry conditions. However, as the ridge passes over the northern portions of the CWA it could bring some strong elevated wind gusts on Saturday night into Sunday morning. Model guidance at this point is pulling 25-35 knot wind gusts for areas near Evanston but we could even see stronger gusts produced from this setup through the northern canyons of the Wasatch with some global ensembles showing the potential for 40+ knot gusts. A closed low will move south of the CWA over the weekend, which will keep precipitation limited to parts of Arizona and New Mexico but we can't rule out the potential for some spotty precip in very far southeast Utah near Lake Powell or for any orographic processes. Otherwise the extended period is expected to be dry with the potential for the next trough feature to build off of the west coast and move in after the upcoming work week. While guidance is still uncertain on the timing, ensemble members are favoring a trough building back in past the extended while ~20% of members hold a weaker ridge overhead. While the potential for precipitation is very limited, any chance for showers and storms over the southern Utah slot canyons and burn scars could be of risk for flash flooding. Also, the high winds on Saturday night into Sunday morning could be of risk for anyone in the northern canyons and for drivers along I-80 in SW Wyoming. && .AVIATION...Light northwest winds will last until around 03Z. Winds will then transition to southeast. Clear skies are expected through the evening, with scattered mid to high clouds increasing from the north during the overnight. Clouds will diminish through the day. .REST OF UTAH AND SOUTHWEST WYOMING...Light winds are expected through the overnight. Scattered mid to high clouds will increase during the overnight throughout southwest Wyoming and northern Utah, with clear skies elsewhere. Clouds will diminish across southwest Wyoming and northern Utah through the day. && .FIRE WEATHER...High pressure will remain in place through the remainder of the day, with locally lower pressure moving into the region tomorrow as a weak trough clips the area. A cutoff low system off the southern coast of California will begin to move into the area through early Monday, bringing increased, albeit low, chances for precipitation across far southern Utah on Sunday / early Monday. Subtle increases in afternoon minimum humidity will be seen across the remainder of Utah as this low meanders to the south of the area, however, a return to humidity values in the upper teens will be seen by the middle of next week as high pressure returns. These mild and largely dry conditions look to continue through at least next weekend. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && Webber / Selbig / Wilson For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity For frequently asked questions about the Area Forecast Discussion visit... http://weather.gov/saltlakecity/general/afd_faqs.php
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.